# SDR JR2R20160917421

- Difficulty date: September 17, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 591275611
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY DOOR FRAME PAN CORRODED.  REMOVED AND REPLACED FRAME PAN IAW DRAWING 5910343.
